Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having dizzyness and migraine type headaches. Diagnosed with anxiety. Diabetic and have BP. Help?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Hi I am diet controlled Diabetic, and on medication for High Blood Pressure, have just been diagonoised with anxity of which my symptoms are dizzyness and migraine type headaches.

I know excerise is surpose to be the best thing to releive anxity but I love to dance (jazz and Tap) and lately I get dizzy when dancing and I dont know why or how to fix this problem. My Blood pressure is good my BSL was good. I do workout quiet hard and yesterday I was very breathless afterwards.... but this is something I love and I so want to fix this so I enjoy it again... it use to be that if I was feeling tired and went to dance it gave me a head of energy and now I get dizzy and no energy at the end of it please help me.
Posted Sat, 22 Jun 2013 in Anxiety and Stress
Answered by Dr. Shruti Rijhwani 33 minutes later

Thank you for posting your query on XXXXXXX

Dear madam

Looking into your problem i would say that yours is a non specific complaint and it is very difficult to explain on the basis of history . still i can discuss the possibilities.

See one thing you mentioned is that you are diet controlled diabetic . You should get an HbA1c test for looking your sugar control over 3 months . During dancing body requirement for sugar rises and sometimes you can land in hypoglycemia that is decreased sugar levels which can lead to dizziness.

Secondly while during exertion due to inappropriate rise of blood pressure patient may feel breathless . Since you suffer from anxiety also it can also present with symptoms like sudden breathlessness , palpitation,sweating etc that subsides on its own .

I will suggest you to consult a physician for thorough check up get a chest XRay done and rule out any lung pathology.You can try Yoga for relaxation and meditation for relieving your anxiety.

Take care.

Above answer was peer-reviewed by
Follow-up: Having dizzyness and migraine type headaches. Diagnosed with anxiety. Diabetic and have BP. Help? 1 hour later
My last HB1C test was 6.1 so that is good, I took my BSL after my excerise and it was 7.1 so I dont think it was a blood sugar issue. could of course be rasing BP although my BP now sits around 112/73 without excerise. I have had a full blood test done all good. have had lung and heart tests all good to. do you know if there is any vitiams I can take to help with Anxity as I dont want to go on presciption medication for it... but I really do want to get back to enjoying my excerise rather then dreading it.
Answered by Dr. Shruti Rijhwani 2 hours later

As the details which you have provided it seems to be because of anxiety as all your tests are within normal limits . Unfortunately there are no robust studies that proved vitamins can relieve your anxiety levels . One good thing is to have therapy sessions with psychologist to relieve your tensions . Secondly balanced diet , abstinence from coffee, alcohol and cigarette etc. is also helpful . Practising meditation and yoga can be of help. One more thing is you can get your Thyroid profile done once to rule out any thyroid disorder.

Take care .

Dr. Shruti.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor